MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 2 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 2 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Tears (2516); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer contacted stryker to report that the use of their device caused damage to the chest of the patient.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Stryker evaluated the customer's device and no issues were found with the device.Stryker installed new suction cup, patient straps, and greased the carry ball screw as part of the preventative maintenance.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted stryker to report that the use of their device caused damage to the chest of the patient.The customer confirmed that the device use did not contribute to the outcome of the patient.
 
Additional Manufacturer Narrative
The customer provided stryker with some of the patient information.The applicable patient fields have been updated.The customer also confirmed that the device use did not contribute to the outcome of the patient.
 
Additional Manufacturer Narrative
Stryker performed a clinical review of the reported event and determined that although the device did not contribute to the outcome of the patient, the device likely caused the reported injury.
 
Event or Problem Description
The customer contacted stryker to report that the use of their device caused damage to the chest of the patient.The patient is deceased; however, the customer confirmed that the device use did not contribute to the outcome of the patient.

Brand Name
LUCAS 2 CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20687947
Report Number0003015876-2024-03164
Device Sequence Number15599474
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K090422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
Report Date (Section F) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/17/2024
Device Age10 YR
Event Location Hospital
Date Report to Manufacturer10/18/2024
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/20/2024
04/02/2026
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/13/2024
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient Weight54 KG
Date Report Sent to FDA11/14/2024